# SDR SWIA2020010947573

- Difficulty date: November 18, 2019
- Submitted: January 9, 2020
- Operation: Air carrier
- Aircraft: N875AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7559
- Aircraft time: 37,342 hours, 36,305 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Bs 349-409
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*PAX DOOR SIIL FS349.00 AFT IS CORRODED. FLAGGED (C-CHECK) RO 01/07/2020  BLENDED PAX DOOR SILL FROM FS 349.00 TO FS 409.00+5.00 REF CRJ200 SRM. FOUND BLENDED AREA TO BE OUT OF LIMITS REF REO AND DWG. REMOVED AND REPLACED FLOOR SILL SECTION WITH NEW SILL SECTION REF BOMBARDIER DWG, CRJ-200 SRM. SEE CONTINUE CARD FOR DETAILS. COMPLETED SKYWEST TASKCARD.
